Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Nowacki, H.; Kaklis, P. D.; Weber, J.
Curve mesh fairing and $GC^2$ surface interpolation. RAIRO - Modélisation mathématique et analyse numérique, 26 no. 1 (1992), p. 113-135
Texte intégral djvu | pdf | Analyses MR 1155003 | Zbl 0762.65007

URL stable: http://www.numdam.org/item?id=M2AN_1992__26_1_113_0

Bibliographie

[1] P. M. ANSELONE and P. J. LAURENT, A General Method for the Construction of Interpolating Spline Functions, Numer. Math. 12 (1968), 66-82.
Article |  MR 249904 |  Zbl 0197.13501
[2] R. E. BARNHILL, Representation and Approximation of Surfaces, in Mathematical Software III, J. R. Rice, éd., Academic Press, New York, 1977, 68-119.  MR 489081 |  Zbl 0407.68030
[3] H. CHIYOKURA and F. KIMURA, A New Surface Interpolation Method for Irregular Curve Models, Comput. Graph. Forum 3 (1984), 789-813.
[4] S. A. COONS, Surfaces for Computer Aided Design of Space Forms, MIT-Report MAC-TR-41, 1961.
[5] D. D. COX, Multivariate Smoothing Spline Functions, SIAM J. Numer. Anal. 21, N° 4 (1984), 789-813.  MR 749371 |  Zbl 0581.65012
[6] P. DIERCKX, An Algorithm for Surface Fitting with Spline Functions, IMA J. Numer. Anal. 1 (1981), 267-283.  MR 641310 |  Zbl 0469.65006
[7] P. DIERCKX, A Fast Algorithm for Smoothing Data on a Rectangular Grid while Using Spline Functions, SIAM J. Numer. Anal 19 (1982), 1286-1304.  MR 679667 |  Zbl 0493.65003
[8] Q. DING and B. J. DAVIES, Surface Engineering Geometry for Computer-Aided Design and Manufacture, Ellis Horwood Ltd., Chichester, U. K., 1987.  MR 930448
[9] N. DYN and G. WAHBA, On the Estimation of Functions of Several Random Variables from Aggregated Data, SIAM J. Anal. 13, N°1 (1982), 134-152.  MR 641546 |  Zbl 0488.65079
[10] G. FARIN, Curves and Surfaces for Computer Aided Geometric Design, Academic Press, San Diego, 1990.  MR 1058011 |  Zbl 0702.68004
[11] F. R GANTMACHER, The Theory of Matrices, Vol. 1, Chelsea Publ. Comp., New York, 1977.  MR 1657129 |  Zbl 0927.15001
[12] R. G. GOULT, The Smoothing of Parametric Curves and Surfaces, in Papers of the Fourth Joint Anglo-Hungarian Seminar on Computer Aided Design, G. Renner, M. J. Pratt, eds., published jointly by Computer and Automation Institute, Hungarian Academy of Sciences, and Dept. Appl. Computing and Mathematics, Cranfield Institute of Technology, Budapest, 1985.
[13] J. HAHN, Filling Polygonal Holes with Rectangular Patches, in Theory and Practice of Geometric Modelling, W. Strasser, H. P. Seidel, eds., Springer Verlag, Heidelberg, 1989.  MR 1042325 |  Zbl 0692.68074
[14] J. G. HAYES and J. HALLIDAY, The Least-Squares Fitting of Cubic Spline Surfaces to General Data Sets, J. Inst. Math. Appl. 14 (1974), 89-103.  MR 378353 |  Zbl 0284.65005
[15] M. HOSAKA, Theory of Curve and Surface Synthesis and their Smooth Fitting, Inform. Process. Japan 9 (1969), 60-68.  MR 264831 |  Zbl 0276.68042
[16] J. HOSCHEK and D. LASSER, Grundlagen der Geometrischen Datenverarbeitung, Teubner, Stuttgart, 1989.  MR 1055828 |  Zbl 0682.68002
[17] C. L. HU and L. L. SCHUMAKER, Bivariate Natural Spline Smoothing, in Approximation and Application, G. Meinardus and G. Nurnberger, eds., Birkhauser, Basel, 1985, 165-179.  MR 899096 |  Zbl 0561.41011
[18] C. L. HU and L. L. SCHUMAKER, Complete Spline Smoothing, Numer. Math. 49 (1986), 1-10.
Article |  MR 847014 |  Zbl 0633.65015
[19] A. D. IOFFE and V. M. TIHOMIROV, Theory of Extremal Problems, in Stud. Math. Appl. 6, North Holland Publishing Company, Amsterdam, 1979.  MR 528295 |  Zbl 0407.90051
[20] B. JOHANSSON, Unpublished Notes and Correspondence, 1989.
[21] A.K. JONES, Non-rectangular Surface Patches with Curvature Continuity, Comput. Aided Design 6 (1988).  Zbl 0699.65010
[22] J. KAHMANN, Continuity of Curvature between Adjacent Bézier Patches, in Surfaces in CAGD, North Holland Publ. Comp., Amsterdam, 1983.  MR 709289
[23] N. KAKISHITA, An Approach to Splining Curves and Surfaces, 1970 (unpublished).
[24] P. D. KAKLIS, Fairing of 3D Noisy Measurements in the Context of a Curve Mesh, Sonderforschungsbereich 203, Teilprojekt A2, Institut für Schiffs und Meerestechnik, Technische Universität Berlin, Berlin, November 1989.
[25] A. KUFNER O. JOHN and S. FUCIK, Function Spaces, Noordhoff Internat. Publ., Leyden, 1977.  MR 482102 |  Zbl 0364.46022
[26] C. KUO, Computer Methods for Ship Surface Design, Longman Group Ltd, London, 1971.
[27] P. LANKASTER and M. TISMENETSKY, The Theory of Matrices with Applications, Academic Press, New York, 1985.  MR 792300 |  Zbl 0558.15001
[28] D. LIU and J. HOSCHEK, GC1 Continuity Conditions between Adjacent Rectangular and Triangular Bézier Surface Patches, Comput. Aided Geom. Design 6 (1989).  Zbl 0673.65006
[29] G. M. NIELSON, Bivariate Spline Functions and the Approximation of Linear Functionals, Numer. Math.21 (1973), 138-160.
Article |  MR 338644 |  Zbl 0251.41004
[30] G. M. NIELSON, Multivariate Smoothing and Interpolating Splines, SIAM J. Numer. Anal. 11, N° 2 (1974), 435-446.  MR 361543 |  Zbl 0286.65003
[31] H. NOWACKI, Liu DINGYUAN and LU XINMIN, Mesh Fairing GCl Surface Generation Method, in Theory and Practice of Geometric Modelling, W. Strasser, H. P. Seidel, eds., Springer Verlag, Heidelberg, 1989, 93-108.  Zbl 0692.68077
[32] H. NOWACKI and D. REESE, Design and Fairing of Ship Surfaces, in Surfaces in CAGD, North Holland Publishing Company, Amsterdam, 1983.
[33] C. H. REINSCH, Smoothing by Spline Functions, Numer. Math. 10 (1967), 177-183.
Article |  MR 295532 |  Zbl 0161.36203
[34] C. H. REINSCH, Smoothing by Spline Functions II, Numer. Math. 16 (1971), 451-454.  MR 1553981
[35] T. REUDING, Bézier Patches on Cubic Grid Curves. An Application to the Preliminary Design of a Yacht Hull Surface, Comput. Aided Geom. Design 6 (1989).
[36] R. F. SARRAGA, G1 Interpolation of Generally Unrestricted Cubic Bézier Curves, Comput. Aided Geom. Design 4 (1987).  MR 898021 |  Zbl 0621.65002
[37] R. F. SARRAGA, Computer Modelling of Surfaces with Arbitrary Shapes, IEEE Comp. Graph. Appl. 10, N° 2 (1990).
[38] L. SCHUMAKER, Fitting Surfaces to Scattered Data, in Approximation Theory II, G. G. Lorentz, C. K. Chui and L. Schumaker, eds., Academic Press, New York, 1976.  MR 426369 |  Zbl 0343.41003
[39] I. SINGER, Best Approximation in Normed Linear Spaces by Elements of Linear Subspaces, Springer Verlag, Heidelberg, 1970.  MR 270044 |  Zbl 0197.38601
[40] B. SU and D. LIU, Computational Geometry, Academic Press and Shanghai Scientifîc and Technical Papers, New York, 1989.  MR 1019561 |  Zbl 0679.68206
[41] O. TAUSSKY, Bounds for Characteristic Roots of Matrices, Duke Math. J. 15 (1948) 1043-1044.
Article |  MR 28810 |  Zbl 0031.24405
[42] F. I. UTRERAS, Cross-Validation Techniques for Smoothing Spline Functions in One and Two Dimensions, in Smoothing Techniques in Curve Estimation, M. Rosenblatt, Th. Gasser, eds., Lecture Notes in Math. 757, Springer Verlag, Heidelberg, 1979, 196-232.  MR 564260 |  Zbl 0447.65005
[43] F. I. UTRERAS, On Generalized Cross-Validation for Multivariate Smoothing Spline Functions, SIAM J. Sci. Statist. Comput. 8, N° 4 (1987), 630-643.  MR 892310 |  Zbl 0622.65008
[44] V. V. VOYEVODIN, Linear Algebra, MIR Publishers, Moscow, 1983.  MR 722137 |  Zbl 0523.15001
[45] G. WAHBA, Convergence Rates of « Thin Plate » Smoothing Splines when the Data are Noisy, in Smoothing Techniques in Curve Estimation, M. Rosenblatt, Th. Gasser, eds., Lecture Notes in Math. 757, Springer Verlag, Heidelberg, 1979, 233-245.  MR 564261 |  Zbl 0449.65003
[46] G. WAHBA and J. WENDELBERGER, Some New Mathematical Methods for Variational Objective Analysis Using Splines and Cross-Validation, Mon. Weather Rev. 108 (1980), 36-57.
[47] G. WAHBA, Bayesian « Confidence Intervals » for the Cross-Validated Smoothing Spline, J. Roy. Statist. Soc., Ser. B 45, N° 1 (1983), 133-150.  MR 701084 |  Zbl 0538.65006
[48] J. WEBER, Methods for Constructing Curvature Continuous Free Form Surfaces, in German, Dissertation, TU Berlin, 1990.
[49] G. WAHBA, Surface Fitting with Scattered Noisy Data on Euclidean D-Space and on the Sphere, Rocky Mountain, J. Math. 14, 1 (1984), 281-299.  MR 736179 |  Zbl 0565.65002
[50] W. H. WONG, On Constrained Multivariate Splines and Their Approximations, Numer. Math. 43 (1984), 141-152.
Article |  MR 726367 |  Zbl 0553.41028
Copyright Cellule MathDoc 2014 | Crédit | Plan du site